MAUDE Adverse Event Report: ULRICH MEDICAL USA UNION; STANDARD CERVICAL PLATE

ULRICH MEDICAL USA UNION; STANDARD CERVICAL PLATE
Model Number UM102-02-34
Medical Device Problem Codes Use of Device Problem (1670); Unintended Movement (3026)
Health Effect - Clinical Codes Failure of Implant (1924); No Known Impact Or Consequence To Patient (2692)
Date of Event 02/07/2018
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon reported that post-op x-rays revealed a screw is backing out from the plate, indicating that the plate's blocking mechanism may not have functioned as intended.No revision surgery has occured.

Brand Name
UNION
Common Device Name
STANDARD CERVICAL PLATE
Manufacturer (Section D)
ULRICH MEDICAL USA
18221 edison ave.
chesterfield MO 63005
MDR Report Key7373828
Report Number3005823819-2018-00001
Device Sequence Number2311880
Product Code KWQ
UDI-Device Identifier00814386020145
UDI-Public00814386020145
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150666
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberUM102-02-34
Device Catalogue NumberUM102-02-34
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2018
Initial Report FDA Received Date03/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1